# SDR A6WA200840047

- Difficulty date: January 22, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 111,995 hours, 12,005 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT ZERO DEGREES, COMPLIED WITH QRH.  FAILED ON APPROACH, OAT -1C.  (K)
